# SDR AALA201708219007

- Difficulty date: August 18, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N991AU
- Make and model: Airbus A321-231
- Aircraft serial: 7131
- Aircraft time: 2,725 hours, 1,081 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR DAMPER PRESSURE LOW,  CURRENT PRESSURE IS IN THE BOTTOM OF THE YELLOW BAND.  CHARGED THE DAMPER PRESSURE TO GREEN BAND IAW AMM 52-22-00.
